# SDR AALA201908279016

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 15,262 hours, 5,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: 4 L DOOR EMERGENCY ACCUMULATOR PRESSURE LOW. SERVICED 4L DOOR EMERGENCY ACCUMULATOR IAW AMM 52-10-00.
